# SDR DALA2022030101295

- Difficulty date: December 15, 2021
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 133,525 hours, 19,376 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 FASTENER DAMAGE LOCATION S15L A @ FS172.50. CORRECTIVE ACTIVETION: PERFORMED BLIND FASTENER TEMP REPAIR B767 SRM 53-00-01-2R (2053252)
